Previous |  Up |  Next

Article

Title: Factorable congruences and factorable congruence blocks on powers of a finite algebra  (English)
Author: Duda, Jaromír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 42
Issue: 1
Year: 1992
Pages: 89-93
.
Category: math
.
Summary:
MSC: 08A30
MSC: 08B05
MSC: 08B25
idZBL: Zbl 0780.08002
idMR: MR1152172
.
Date available: 2009-09-24T09:17:20Z
Last updated: 2012-05-30
Stable URL: http://hdl.handle.net/10338.dmlcz/128309
.
Reference: [1] S. Burris, R. Willard: Finitely many primitive positive clones.Proc. Amer. Math. Soc. 101 (1987), 427–430. MR 0908642
Reference: [2] J. Duda: On two schemes applied to Mal’cev type theorems.Ann. Univ. Sci. Budapest, Sect. Math. 26 (1983), 39–45. Zbl 0518.08002, MR 0719774
Reference: [3] J. Duda: Varieties having directly decomposable congruence classes.Čas. Pěst. Matem. 111 (1986), 394–403. Zbl 0606.08001, MR 0871715
Reference: [4] R. Willard: Congruence lattices of powers of an algebra.Algebra Univ. 26 (1989), 332–340. Zbl 0686.08008, MR 1044852
.

Files

Files Size Format View
CzechMathJ_42-1992-1_12.pdf 496.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo